MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065751768
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported water was leaking from a cassette before a vitrectomy procedure.The product was replaced and the procedure was completed.There was no patient harm.
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The returned sample was visually inspected and no obvious defects were found.An extra manifold was returned with the sample.The non-invasive flow sensor (nifs) on the cassette housing was in good condition.A calibrated console representing the current software version was used to test the sample.The ball in the drip chamber¿s check valve moved freely per specification.The light emitting diode (led) rings on the console turned green as the probe connectors were engaged to the console indicating the proper communication between the probe and the console.The submerge leak test was performed on the cassette, no leakage was found.The sample could prime; tune with the handpiece, and pass intraocular pressure (iop) calibration successfully.No anomalies were observed during priming.No system message code was generated during testing.Fluid flowed from the balance salt solution (bss) bottle to the drain bag without any interfering.No leakage was detected from the pump elastomer or on the pump area of the fluidics module.Cleaning process was able to be performed after functional test had completed.The root cause of the customer's complaint could not be established; the returned sample functioned per specifications.After an investigation of this complaint, it has been determined that this sample functioned per specifications; therefore, no corrective action is required at this time.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b(4).

Brand Name
CONSTELLATION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
MDR Report Key12127743
Report Number1644019-2021-00455
Device Sequence Number17042082
Product Code LRO
UDI-Device Identifier00380657517688
UDI-Public00380657517688
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number8065751768
Device Lot Number2444979H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2021
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1